# SDR DALA2019042212541

- Difficulty date: April 20, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 58,181 hours, 21,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND 1L DOOR EMERG EXIT SIGN NOT ILLUMINATING. INSTALLED SERVICEABLE M1675 EMERG LIGHT BATTERY PER B737AMM33-51-06.
